# SDR 96ZZZX2142

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9779J
- Make and model: Piper PA-32R-301
- Aircraft serial: 3213024
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8421LS
- Condition: Wrong Part
- Location: Dc System
- Part time: 1,243 hours
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF AN ANNUAL INSPECTION, DISCOVERED A 24-VOLT ALTERNATOR WAS INSTALLED ON A 12-VOLT SYSTEM.  PART INSTALLED WAS ALU-8421LS, 24-VOLT, 70-AMP.  ACCORDING TO THE PARTS BOOK PER SERIAL NUMBER OF AIRCRAFT, UNIT SHOULD BE A P/N ALY6421, 12-VOLT, 60-AMP ALTERNATOR.
